Losing Control on Luvox

“…there seems to be a screaming, and I have begun pulling my hair out, one strand at a time.”

 

I have been taking LUVOX for about 4 weeks and though I was informed it would take several weeks for the drug to work, I began noticing changes in me within the last two weeks. I seem to be constantly agitated, with periods of crying at the drop of a hat. I feel I am loosing control of my sanity. I am anxious, believing I need some sort of VALIUM type drug rather than an anti-depressant. Inside me there seems to be a screaming, and I have begun pulling my hair out, one strand at a time, to the point it is EXTREMELY noticeable. Two weeks ago, I began having breathing difficulties, then again I do have asthma. Doctor put me on an antibiotic and sent me home. I went back to the Doctor, I tried explaining my symptoms, but all that was done was a change of antibiotic, with the addition of cough medicine with codeine. I am having trouble sleeping, breathing, and my metal state is a mess! I am over-reacting to the smallest things, and am striking out without forethought of the consequences, such as breaking off a 2-year relationship (which hours later had no idea why I did such a disastrous, nonsensical, thing). I really do feel I am loosing it, and I believe it to be the LUVOX!

Years 2000 and Prior

This is Survivor Story number 59.
Total number of stories in current database is 96

338 total views, 1 views today